Andrzej Nowicki
Andrzej Nowicki
Verified email at mat.uni.torun.pl
Title
Cited by
Cited by
Year
Polynomial Derivations and Their Rings of Constants
A Nowicki
Nicolaus Copernicus University Press 1994, 1994
2471994
Rings of constants for -derivations in
A Nowicki, M Nagata
J. Math. Kyoto Univ 28, 111-118, 1988
871988
On the non-existence of constants of derivations: the proof of a theorem of Jouanolou and its development
JM Ollagnier, A Nowicki, JM Strelcyn
Laboratoire analyse, géométrie et applications, Unité associée au CNRS 742, 1993
781993
Rings and fields of constants for derivations in characteristic zero
A Nowicki
Journal of Pure and Applied Algebra 96 (1), 47-55, 1994
521994
On the nonexistence of rational first integrals for systems of linear differential equations
A Nowicki
Linear algebra and its applications 235, 107-120, 1996
511996
Around Jouanolou non-integrability theorem
AJ Maciejewski, JM Ollagnier, A Nowicki, JM Strelcyn
Indagationes Mathematicae 11 (2), 239-254, 2000
452000
Simple quadratic derivations in two variables
A Maciejewski, J Moulin-Ollagnier, A Nowicki 1*
Taylor & Francis Group 29 (11), 5095-5113, 2001
292001
A note on locally nilpotent derivations
M Ferrero, Y Lequain, A Nowicki
Journal of pure and applied algebra 79 (1), 45-50, 1992
291992
On the jacobian equation J(f, g) = 0 for Polynomials in k[x, y]
A Nowicki
Nagoya Mathematical Journal 109, 151-157, 1988
291988
Rings of constants for k-derivations in k [x1,..., xn]
M Nagata, A Nowicki
J. Math. Kyoto Univ 28 (1), 111-118, 1988
291988
An example of a simple derivation in two variables
A Nowicki
Colloq. Math 113 (1), 25-31, 2008
222008
Derivations of special subrings of matrix rings and regular graphs
A Nowicki
Tsukuba Journal of Mathematics 7 (2), 281-297, 1983
221983
Derivations of polynomial algebras without Darboux polynomials
JM Ollagnier, A Nowicki
Journal of Pure and Applied Algebra 212 (7), 1626-1631, 2008
212008
Rational constants of monomial derivations
A Nowicki, J Zieliński
Journal of Algebra 302 (1), 387-418, 2006
202006
Commutative bases of derivations in polynomial and power series rings
A Nowicki
Journal of Pure and Applied Algebra 40, 275-279, 1986
201986
The Lie structure of a commutative ring with a derivation
A Nowicki
Archiv der Mathematik 45 (4), 328-335, 1985
201985
Generators of rings of constants for some diagonal derivations in polynomial rings
A Nowicki, JM Strelcyn
Journal of Pure and Applied Algebra 101 (2), 207-212, 1995
191995
On the Jacobian conjecture in two variables
A Nowicki
Journal of Pure and Applied Algebra 50 (2), 195-207, 1988
181988
Inner derivations of higher orders
A Nowicki
Tsukuba Journal of Mathematics, 219-225, 1984
181984
Liczby kwadratowe
A Nowicki
Podróże po Imperium Liczb, cz.3, 2012
132012
The system can't perform the operation now. Try again later.
Articles 1–20